WIAS Preprint No. 1395, (2009)

Global spatial regularity for time dependent elasto-plasticity and related problems


  • Knees, Dorothee

2010 Mathematics Subject Classification

  • 35B65 49N60 74C05 74C10


  • elasto-plasticity, visco-plasticity, global regularity, reflection argument




We study the global spatial regularity of solutions of generalized elasto-plastic models with linear hardening on smooth domains. Under natural smoothness assumptions on the data and the boundary we obtain that the displacements belong to L^∞((0,T);H^(3/2-δ)(Ω)) whereas the internal variables belong to L^∞((0,T);H^(1/2-δ)(Ω)). The key step in the proof is a reflection argument which gives the regularity result in directions normal to the boundary on the basis of tangential regularity results.

Appeared in

  • Math. Models Methods Appl. Sci., vol. 20, no. 10 (2010) pp. 1823--1858 under the new title ``On global spatial regularity and convergence rates for time-dependent elasto-plasticity".

Download Documents